Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

The moduli space of cubic threefolds via degenerations of the intermediate Jacobian

Sebastian Casalaina-Martin1 / Radu Laza2

1Department of Mathematics, Harvard University, Cambridge, MA 02138, USA. e-mail:

2Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2009, Issue 633, Pages 29–65, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2009.059, June 2009

Publication History

Received:
2007-12-04
Revised:
2008-03-10
Published Online:
2009-06-16

Abstract

A well known result of Clemens and Griffiths says that a smooth cubic threefold can be recovered from its intermediate Jacobian. In this paper we discuss the possible degenerations of these abelian varieties, and thus give a description of the compactification of the moduli space of cubic threefolds obtained in this way. The relation between this compactification and those constructed in the work of Allcock-Carlson-Toledo and Looijenga-Swierstra is also considered, and is similar in spirit to the relation between the various compactifications of the moduli spaces of low genus curves.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.